# SDR IXXA20170807266

- Difficulty date: July 19, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,265 hours, 41,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252421
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE OF TASK CARD S53-050-04-1/AD 2012-09-04, THE FOLLOWING FINDING WERE NOTED, LOWER WHEEL WELL BS 955 FAILSAFE STRAP HAD A CRACK INDICATION AT LOWER BOLT HOLE COMMON TO THE TEE FITTING AND FAILSAFE. REMOVED AND REPLACED THE LEFT WHEEL WELL FAILSAFE STRAP IAW 47008ORD11.  AIRCRAFT GROUNDED
